Fuglede's conjecture holds in Q(p) - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Mathematische Annalen Année : 2019

Fuglede's conjecture holds in Q(p)

(1) , (1) , ,
1

Résumé

We prove Fuglede's conjecture in Q(p) which states that a Borel set of positive and finite Haar measure in Q(p) is a spectral set if and only if it tiles Q(p) by translations.

Dates et versions

hal-03621996 , version 1 (28-03-2022)

Identifiants

Citer

Ruxi Shi, Aihua Fan, Shilei Fan, Lingmin Liao. Fuglede's conjecture holds in Q(p). Mathematische Annalen, 2019, 375 (1-2), pp.315-341. ⟨10.1007/s00208-019-01867-8⟩. ⟨hal-03621996⟩
5 Consultations
0 Téléchargements

Altmetric

Partager

Gmail Facebook Twitter LinkedIn More